Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

Having severe pain and burning while urinating. Noticed pink spots while wiping. What is causing this?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
im having severe pain and burning while urinating but have twice while wiping noticed miniscule spots of light pink on the toilet paper why would this be im a 53 yr old menopausal female sexually active with one partner and im wondering if using his saliva as a lubricant can cause a uti i had one 3 weeks again after having sex with finger penetration
Posted Fri, 23 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. Kulsoom Qureshi 38 minutes later
Thanks for discussing your problem with us.
Pain & burning while passing urine are recognized signs of blood in urine then the presence of stones somewhere in the urinary tract is another possibility. This may explain the reason of repeated UTIs.
However, you must understand that this has to be confirmed by certain "tests", before a final diagnosis can be made. You should have at least a Urine detailed report & an ultrasound KUB (kidney, ureter, bladder) to clarify the picture.
Please make sure that you are not having post menopausal bleeding (from your vagina). In that case a Gynecologist visit is mandatory.
Using saliva as a lubricant is not usually associated with an increased risk of UTI unless the person using his saliva has some active oral infection, bad oral or general hygiene.
Hope I have addressed your concerns please write back if you want to discuss this further.
Wish you good health & a happy day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor